RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gribanov, Vladimir Viktorovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:262
Abstract pages:394
Full texts:142
References:54
E-mail:

http://www.mathnet.ru/eng/person22047
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/352950

Publications in Math-Net.Ru
2006
1. V. V. Gribanov, V. G. Kadyshevskii, A. S. Sorin, “Hamiltonian Structures of Fermionic Two-Dimensional Toda Lattice Hierarchies”, TMF, 146:1 (2006),  90–102  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 146:1 (2006), 73–84  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020